# SDR OEJA202212010478

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N53MS
- Make and model: Beech 400A
- Aircraft serial: RK64
- Aircraft time: 8,759 hours, 8,404 cycles
- Engine: Pwa JT15D4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7809333009L7
- Condition: Warning Light
- Location: Engine
- Part time: 8,759 hours, 8,404 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WE STARTED THE ENGINES AT 2120 WITHOUT ANY PROBLEM. WE DID ALL THE CHECKS BEFORE THE TAXI.  THEN WE STARTED THE TAXI TO RUNWAY 17L AT KPWA, AND THE PLANE PASSED ALL THE CHECKS.   WE WERE CLEARED TO TAKE OFF FROM RUNWAY 17L, WE DID THE LAST CHECKS BEFORE TAKE OFF. ONCE LINED UP FROM TAKEOFF I STARTED TO GIVE TAKEOFF POWER AND THE LEFT ENG EFC LIGHT CAME ON, WE TURNED IT OFF, THE ON AND IT STAYED OFF.   AFTER THAT WE STARTED THE TAKEOFF AND IN THE TAKEOFF RUN THE LEFT ENG EFC LIGHT AND THE RUDER BOOST LIGHT CAME ON, FOR THAT REASON AND FOR SAFETY WE ABORTED THE TAKEOFF.
